# SDR ASOA201000174

- Difficulty date: February 6, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 17,156 hours, 12,603 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Seat 1a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 1A READING LIGHT MISSING COVER AND SMOKES WHEN ON.  LIGHT LENS/ COVERS (INCLUDING EMERGENCY LIGHT) )  FLT 5163 DEL 220 MINS.  FLTS 5116,5163 CX.  REPLACED MISSING READING LIGHT LENS IAW AMM 33-22-01. DMIL 521170-3 CLEARED. PLACARD REMOVED. ACFT OK FOR SERVICE.
